# SDR CA031211002

- Difficulty date: December 7, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 37,868 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: 659603
- Condition: Separated
- Location: Hyd System
- Part time: 30,959 hours, 37,211 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB CREW REPORTED LOSS OF NR 2 HYD FLUID. NR 2 HYD ISO VALVE CAUTION LIGHT ILLUMINATED.  NR 2 HYD QUANTITY GAUGE SHOWING DECLINE. AIRCRAFT RETURNED TO ORIGINATING AIRPORT, ALTERNATE GEAR EXTENSION USED, NORMAL LANDING.  MAINTENANCE FOUND NR 2 HYD FLIGHT SPOILER VALVE CAP HAD SEPARATED, ALLOWING LOSS OF HYD FLUID. VARIOUS PARTS LOCATED IN THE NACELLE. CAP SHOULD BE SECURED TO VALVE BODY WITH 4 SCREW/STUDS, 3 STUDS REMAINED IN BODY, ONE MISSING. 2 HEADS STILL LOCKWIRED TOGETHER LOCATED IN NACELLE, REMAINING ATTACHMENT PARTS NOT LOCATED. VALVE REPLACED WITH SERVICEABLE UNIT, FUNCTION, LEAK CHECKED. AIRCRAFT RETURNED TO SERVICE.
